# SDR A6WA20120927771

- Difficulty date: August 14, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 22,303 hours, 21,538 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Slide
- Condition: Defective
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY ICE DRAWER HAS FALLEN OFF TRACK AND IS BLOCKING THE SERVICE DOOR.  REPLACED GALLEY ICE DRAWER AND BOTH SLIDES IAW AMM, OP CHECK GOOD R/P/MEL.
